My son was on adderal until three months ago. He only is taking clonidine at night to help settle down and be able to sleep. He began almost constantly moving his fingers...like snapping, or moving his jaw or biting like movements alsoconstant talking. The moving began After we stopped adderal. Often difficult to be around him due to the frenzy! Diagnosis of ADHD uncertain.MD thinks it may be Bipolar so meds are difficult . He recently mentioned movement disorder. I would like to know more about this and how I can help my son. Thank You
The description you offer can indicate ADHD, tic disorder, Tourette Disorder, and possibly other conditions. Additional evaluation is certainly in order, including neurological examination (including EEG).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.